MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO B-MTRC MP FP HO 12; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ECHO B-MTRC MP FP HO 12; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 650-1057 2948096 delta ceramic option head dia3 6, 010000666 6320710 g7 pps ltd acet shell 58g, 00625006535 6320710 bone scr 6.5x35 self-tap, 010000937 6112707 g7 hi-wall e1 liner 36mm g.Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent left total hip arthroplasty.Subsequently, the patient reported severe anterior thigh pain resulting in daily tramadol use approximately 7 months postop.No intervention has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records/ radiographs received.Review of the available records identified at the 1 year follow up, the patient regularly participates in moderate activities, is satisfied, experiences mild-moderate pain, prn nsaids.No abnormalities on xray.At the 2 year follow up, patient sometimes participates in impact sports, reports neutral satisfaction, experiences severe anterior thigh pain, and uses tramadol daily.No abnormalities on xray ov note reports patient is experiencing pain in groin area moderate to severe, also notes stiffness and catching that is worse with weight bearing.Pain comes and goes.Incision is well healed, painful rom but good motor strength.X-rays show well positioned implants.Approximately 2 years and 2 months post implantation; the patient underwent a left femoral cortical periosteal ablation/debridement.A cortical periosteal ablation is a radiofrequency procedure that uses heat to treat bone growth (osteoma) and ease localized pain.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent initial left total hip arthroplasty.Approximately 7 months postop, the patient reported severe anterior thigh pain resulting in daily tramadol use.Resolved approximately 2 years and 3 months post implantation after the patient underwent left cortical periosteal ablation/debridement.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
ECHO B-MTRC MP FP HO 12
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11606664
Report Number0001825034-2021-00875
Device Sequence Number3291265
Product Code LPH
UDI-Device Identifier00880304697942
UDI-Public(01)00880304697942(17)281206(10)314800
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number193112
Device Lot Number314800
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/05/2021
08/10/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date04/23/2021
08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient Weight99